# SDR COEA2019072908

- Difficulty date: July 29, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: S52376107208
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 800014 HEAVY CHECK COE/MINOR REPAIR: FORWARD CARGO DOOR VERTICAL INTERCOSTAL ANGLE HAS LEVEL 2 CORROSION BY THE UPPER AFT CORNER OF THE VENT DOOR. CORRECTIVE ACTION: REPLACED INTERCOSTAL CLIP WITH OEM PART.
